# SDR ASOA2016040514728

- Difficulty date: April 5, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 869-883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BS 869 -883 CORODDED.  REMOVED THE SEAT TRACK IAW AMM 53-00--49-000-801.  836-850 INSTALLED NEW LBL9 SEAT RAIL SEGMENT FROM FS 836 TO FS 580 IAW AMM 53-00-49-400-01. COMPLIED WITH EC/TC REO 670-53-00-343, REV M.
